# SDR YENA201805010197

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 41,887 hours, 14,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L1 DOOR,  MOUNTED ON THE AFT WALL OF LAVATORY. FOUND THE LAMPS BURNED OUT.   REPLACED THE LAMPS IAW AMM 33-51-16. OPS CHECKED OK.
